# SDR 9JLA20110829001

- Difficulty date: August 29, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N803JL
- Make and model: Raythn HAWKER800
- Aircraft serial: 258160
- Aircraft time: 11,866 hours, 7,476 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Part number: 7950037
- Condition: Low Pressure
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW HAS BEEN REPORTING DURING APU START THAT IT WOULD HANG AT ABOUT 45% FOR ABOUT 5-6 SECONDS AND THEN LET OUT A LOUD "POP" AND THEN CONTINUE ONTO START AND RUN NORMALLY, NOTE: DURING THE START SEQUENCE IT WAS NOTED A FOG OF FUEL WAS BEING EXPELLED FROM THE APU EXHAUST.  TROUBLSHOOTING INCLUDED THE REPLACEMENT OF THE FUEL START NOZZLE AND THE IGNITOR WITH NO CHANGE TO THE START.  A FUEL PRESSURE CHECK AT THE START NOZZLE INDICATED A VERY LOW READING (100 PSI) THE ENGINE DRIVEN FUEL PUMP WAS FOUND TO BE DEFECTIVE P/N 4950037 S/N UNK.  NOTE: HAMILTON SUNSTRAND T-62T-40C8D1 INSTALLED
